# SDR IPXA2018041528577

- Difficulty date: March 22, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER SKIN HAS CORROSION BETWEEN  XORS 97 & 130, STRINGERS 11 - 15.  REPAIRED THE SKIN IAW EA 011-5730-01-A7199, REV I/R, AND EO MD11-5730-68143-A.
